# SDR FDEA202101280276

- Difficulty date: January 28, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5A708613
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT FLOOR RAIL AT STA 1681 BL ZERO BOTTOM SIDE OF   RAIL CORRODED 0005108584 : CRUZ, TOMAS G - 03-FEB-2021 01:18  REMOVED CORRODED BRACKET PN A5A7086-13 AND REPLACED WITH NEW BRACKET PN   A5A7086-13 REF SRM 51-33-01-0G.
